ON SOME SUBCLASSES OF M-FOLD SYMMETRIC BI-UNIVALENT FUNCTIONS


ALTINKAYA Ş. , Yalcin S.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.67, no.1, pp.29-36, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1501/commual_0000000827
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.29-36
  • Keywords: Analytic functions, m-fold symmetric bi-univalent functions, coefficient bounds, COEFFICIENT BOUNDS, GENERAL SUBCLASS

Abstract

In this work, we introduce two new subclasses S-Sigma m (alpha, lambda) and S-Sigma m (beta, lambda) of Sigma(m) consisting of analytic and m -fold symmetric bi-univalent functions in the open unit disc U. Furthermore, for functions in each of the subclasses introduced in this paper, we obtain the coefficient bounds for vertical bar a(m)+1 vertical bar and alpha(2m)+1 vertical bar.